Advanced Search

Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2002 April;137(2) > Giornale Italiano di Dermatologia e Venereologia 2002 April;137(2):149-50

ISSUES AND ARTICLES   MOST READ   eTOC

CURRENT ISSUEGIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases

Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014

Frequency: Bi-Monthly

ISSN 0392-0488

Online ISSN 1827-1820

 

Giornale Italiano di Dermatologia e Venereologia 2002 April;137(2):149-50

    CLINICAL CASES

Urticarial reaction induced by tamoxifen

Massone C., Parodi A., Rebora A.

From the Department of Endocrinological and Metabolic Diseases, Section of Dermatology University of Genoa, Genoa, Italy

We describe the case of a patient who developed an itching erythematous-edematous eruption on the upper and lower limbs 3 weeks after a treatment with tamoxifen. Tamoxifen was stopped and fexofenadine hydrochloride was given for 4 days. The lesions cleared within 1 week and did not relapse. Urticarial lesions as side effects of tamoxifen are exceptional. However, because of the expanding use of this drug in high risk women for preventing breast cancer, such adverse effect may become more common.

language: English


FULL TEXT  REPRINTS

top of page